How to gain weight?
Jul 16, 2008
Doctor suggested facial injection, and workout at gym possible weight gainer (powder). I need help I am getting so thin, I am on Atripla (MED) I want to gain weight what can I do??????????????
Response from Dr. Pierone
Most weight gain powders are protein supplements and can help build muscle when used as part of a weight training program. You should have your testosterone levels checked be there is a greater incidence of hypogonadism (testicular failure or insufficiency) in HIV-infected men. Anabolic steroids may be warranted depending on the amount of weight and muscle you have lost. If anxiety or depression is contributing to your weight loss then these issues need to be addressed as well. Eating more food and taking in more calories is, of course, an essential aspect of gaining weight.
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis Sign Of HIV Infection
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Hpv After Breast Sucking Sign Of HIV AIDS
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Can Thrush Cause A Metallic Taste In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.